# SDR YENA20150209015

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- Aircraft serial: 6390
- Aircraft time: 451 hours, 88 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 1320A000002
- Part serial: 132034725
- Condition: Failed
- Location: Cockpit Heat
- Part time: 451 hours, 88 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURNED TO DEPARTURE, DUE TO FORWARD FLIGHT DECK TEMPERATURE REACHED 52 DEGREES AND FALLING.  PERFORMED TROUBLESHOOTING IAW AMM 21-63-00-810-855.  R & R COCKPIT TRIM VALVE, 11HK, OPS CHECK OK IAW AMM 21-63-00-710-004 & IAW AMM 21-63-51-000-001.
